# SDR FDEA202212090101

- Difficulty date: December 9, 2022
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE SKIN AT SLAT TRACK #15 CUT OUT AFT INBOARD CORNER HAS A .500 IN.   CRACK. (MARKED) 0004311346 : SCHRADER SR., STEPHEN D - 15-JAN-2023 01:23  REPAIRED L/H WING LEADING EDGE SKIN AT SLAT TRACK # 15 PER SRM 57-40-02-2R.    "MAJOR REPAIR"
